# SDR DALA2017080906097

- Difficulty date: May 31, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 67,079 hours, 13,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1219
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL, SMALL SCRATCH 40 INCHES AFT OF AFT CARGO DOOR ON FUSELAGE SKIN.   BUFFED SCRATCH BS 1219, STRINGER 25R. WITHIN LIMITS IAW SRM 53-00-001. TREATED AND PAINTED.
